# SDR ASAA2016031615963

- Difficulty date: March 16, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 29,396 hours, 8,951 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989085
- Part serial: 20543
- Condition: Failed
- Location: Cabin Temp
- Part time: 8,915 hours, 2,871 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATES DURING RECALL.  LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED. R & R CONTROL CABIN TRIM MOD VALVE V143 IAW AMM 21-61-21/401. NR 1 AND NR 2 ZONE TEMP CONTROLLER BITE TESTED GOOD.  VALVE LEAKS CHECKED GOOD.  BOTH PACKS OPS CHECKED NORMAL.
